# SDR CHQA20130227067

- Difficulty date: February 27, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 18,856 hours, 16,423 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,693 hours, 22,577 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Ils System
- Part number: 7510100631
- Part serial: 01014968
- Condition: Erratic
- Location: Nr 1
- Part time: 15,172 hours, 13,237 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT, BOTH LOCALIZERS BECAME ERRATIC THE CLOSED THE AIRCRAFT GOT TO THE STATION.  THE CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE RE-RACKED BOTH NAVIGATIONAL UNITS.  OPERATIONAL CHECKS OF BOTH NAVIGATION SYSTEMS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
